# SDR SWAA2014092932351

- Difficulty date: September 25, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 33,901 hours, 19,988 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Check Valve
- Part number: 692914
- Condition: Broken
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION CLIMBING THROUGH 19,000 FEET CABIN ALTITUDE WARNING HORN SOUNDED.  FOUND GND CONDITIONED AIR CHECK VLV BROKEN AT HINGE.  R & R VLV IAW MM.
